# SDR AUS20020448

- Difficulty date: February 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315R
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 54285538010
- Condition: Faulty
- Location: Engine Egt/Tit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE ITT GAUGE DIGITAL READOUT DIFFERENT TO ANALOGUE READOUT.
